# SDR UPS06447403

- Difficulty date: July 5, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B142679
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, RT STA 1000 RBL 57 CENTER SECTION FRONT SPAR UPPER SECDTION SHEAR TIE FOUND CRACKED.  CRACK LENGTH 1 3/8".  SHEAR TIE REPLACED AS PER SRM 51-10-01 PG 9.
